Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had head and voice tremors. Why is it in one hand only? Taking metformin, aspirin, simvistatin. What now?

User rating for this question
Answered by

Practicing since : 1974
Answered : 125 Questions
I am 62 and have had a head and voice tremor for about a year sometimes worse than others but always present. I have a tremor in my right hand which is very fine at rest always shakes when I hold something but at times when I hold a coffee cup or glass my right hand will shake violently and I will slop liquid everywhere and I cant control it. Very fine tremor in my left hand but no problems holding things, no violent tremor in my left hand. These seem to be my only symptoms. I have type 2 diabetes and take Metformin, a daily asprin, simvistatin, and triamterine hydrochlothiozide.
Posted Sat, 9 Jun 2012 in Brain and Spine
Answered by Dr. Pratap Sanchetee 11 hours later
Thanks for writing in.

You have got a movement disorder and differential diagnosis will include Parkinson's disease and related disorders. Having head tremors are unusual.

You should be checked up by a neurologist. Based on clinical examination, he may advise a few tests also. Based on final diagnosis, treatment will be started which will help in improving your symptoms.

Good wishes

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor